# SDR DL72S960266

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622359
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CREW WALK-AROUND, NR 2 LEADING EDGE SLAT DAMAGE.  ANTI-ICE TELESCOPING DUCT DAMAGED SLAT AND WING.  REPLACED SLAT, FERRIED TO ATL FOR FURTHER MAINTENANCE.
